# SDR UPS07150047

- Difficulty date: June 24, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Punctured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DAMAGE FROM RUNWAY CANS AT SECTION 130 FROM STATION 1817 FR 27-2241 FR 35.  A/C HAS BEEN PUNCTURED AT THESE STATIONS.  REMOVED DAMAGE PER A300 SRM 53-10-12.  REPAIRED DAMAGE STRINGER L AFT OF FR IAW SRM 53-10-14.  REPAIRED DAMAGE AREA IAW SRM 53-10-12.
